# SDR YENA2023021400158

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ NOSE FWD FUSELAGE/ FWD WINDSHIELDS / CENTER POST / CRACK DAMAGE - PERMANENT REPAIR (MIRROR FITTING SOLUTION). (CONSIDERED AS A MAJOR REPAIR)
